# SDR RAIA970310

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: KJA6711F35S
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

JLN - FLT 7068 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE CLEANED LEFT ENGINE TORQUE CANNON PLUG.  PERFORMED GROUND RUN AND OPERATIONAL CHECK OF TTL SYSTEM.  ALL PARAMETERS NORMAL.  CLEARED MEL 76-2 CATC.  ACFT TT:  12,818.6 HRS.  (X)
